# SDR ARWA980727

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR IN RT SERVICE DOOR AFT LOWER CORNER.  REMOVED TEMPORARY REPAIR.  FABRICATED REPAIR PARTS IAW EO NR CF N345JW 3/98 REV 1 ACTION NR 355211 FILE 98-04-02-004 DRAWING 01763.  TREATED PRIMED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-11, 51-1-20D, 51-1-21 REF CF WORK ORDER NUMBER 020603 NR CONTROL NR 5016.
